# SDR CA061002001

- Difficulty date: October 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAYMK6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: AS21040
- Condition: Wrong Part
- Location: Engine
- Part time: 7,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NON APPROVED AS21040 BOLT WAS FOUND. BOLT HEAD WAS MACHINED TO ADD PN AS21040.  BOLT END ALSO MACHINED WITH A CENTER HOLE, THREAD LENGTH SHORTER AND DIAMETER OF BOLT IS UNDERSIZE. BOLT LOCATIONS ON ENGINE; CLIPPING POINT FOR P3 AIR TUBE TO FFR UNION P3 LIMITER,  IP BLEED VALVE CLAMPING SEAL/RETAINING SEAL AND LP FUEL FILTER MOUNTING BOLT.  (TC NR 20061002001)
